Mean $\varepsilon$-dimension of the functional class $B_{G,p}$
Matematičeskie zametki, Tome 28 (1980) no. 5, pp. 727-736
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_5_a8,
author = {{\DJ}inh Dung},
title = {Mean $\varepsilon$-dimension of the functional class $B_{G,p}$},
journal = {Matemati\v{c}eskie zametki},
pages = {727--736},
year = {1980},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_5_a8/}
}
Đinh Dung. Mean $\varepsilon$-dimension of the functional class $B_{G,p}$. Matematičeskie zametki, Tome 28 (1980) no. 5, pp. 727-736. http://geodesic.mathdoc.fr/item/MZM_1980_28_5_a8/